On the analytic integrability of the lienard analytic differential systems

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We consider the Lienard analytic differential systems x = y, y =-g(x)-f(x)y, where f, g: R → R are analytic functions and the origin is an isolated singular point. Then for such systems we characterize the existence of local analytic first integrals in a neighborhood of the origin and the existence of global analytic first integrals.
Original languageEnglish
Pages (from-to)557-573
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume21
Issue number2
DOIs
Publication statusPublished - 1 Mar 2016

Keywords

  • Analytic integrability
  • Formal integrability
  • Lienard system

Fingerprint

Dive into the research topics of 'On the analytic integrability of the lienard analytic differential systems'. Together they form a unique fingerprint.

Cite this